MathSciNet Relay Station
MathSciNet bibliographic data
MR1938755 (2003h:37081) 37J05 (37N05 53D25 58K10 70G45 70H05)
McCord, Christopher; Meyer, Kenneth R.; Offin, Daniel Are Hamiltonian flows geodesic flows? Trans. Amer. Math. Soc. 355 (2003), no. 3, 1237–1250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement